Forum

Hot feet!!!!

Afternoon all, not been on for ages as I have been and still am quite ill, in and out of hospitals, fed up of it.

I was wondering if anyone ever has problems with intense burning sensations on the sole of your feet, it happens mainly in the evening to me and I dont know what to do, nightmare.

Also im about to start the journey on Fingolimod, was wondering if any of you have had good/bad experiences on this drug, to be honest its got to be better than injections, had my fill of them.

Thanks Debs

Yes I’ve had this. I described it as someone putting a blowtorch to the soles of my feet. It was horrendous. My neuro started me on gabapentin and that has helped. Hope you get sorted and it goes asap! Wouldn’t wish that on anybody xx

Oh dear, trouble with Gabapentin for me is that it knocks me off my feet ! I tried it before and became very unstable /major balance problems,

One for my specialist I think.Cant bear it for much longer xx

hi debster

i had nasty side effects on gabapentin and my consultant told me to try pregablin, which is great.

carole x

I don’t have problems with the soles of my feet but the tops of my feet sometimes feel like they are radiating heat, but if I touch them they feel normal temperature or even cold. Other times they feel like they are radiating cold but again are normal temperature to the touch, and I’ve also known my feet tell me they are both baking hot and freezing cold simultaneously - that is really weird!

The only thing I have found that helps when my feet are telling me they are hot is to take off my shoes (and socks/tights if I am wearing them - which isn’t often) and go barefoot until the sensation passes. Fine at home, not so easy at work! If I’m in bed I stick my feet outside the covers for a bit.

I can’t help at all with your other question, but I’m sure somebody else will.

My feet, not so much the soles, but sometimes it is. It’s the tops and the sides it feels like.pins going into them (worse at night)I have tried gabapentin and at first I was okay but once I tried to put the dose up I was so spaced out and nauseated. It’s so annoying, because it seems that gabapentin works for a lot of people. All I can say is try it and see what works for you. Hope you feel better soon.

Good luck

izzy xx

My feet, not so much the soles, but sometimes it is. It’s the tops and the sides it feels like.pins going into them (worse at night)I have tried gabapentin and at first I was okay but once I tried to put the dose up I was so spaced out and nauseated. It’s so annoying, because it seems that gabapentin works for a lot of people. All I can say is try it and see what works for you. Hope you feel better soon.

Good luck

izzy xx

Funny actually sat here right now and my feet are burning off but feel normal to touch, M.S is so frustrating , I want to chop my feet off lol.

I know, nobody knows better than a fellow sufferer. it’s so awful I feel for you. Think I could fry some eggs on mine lol. Might just go and have myself a little baileys

izzy xx

Hot feet drive me insane… Every night. I feel like I’ve walked through hot coals.

I bought a chillow pillow plus… (Cold both sides.) Helps immensley, & when the tops start burning I fold it over, and use it when laying down… ( couldn’t do that with my bowl of water) lol

Lynn x

Hi Lynn,

could you tell me where you bought the chillow pillow plus from please.

regards

sue

Mine are the opposite, mainly cold and my skin feels like leather, while sitting on chair foot resting on heal toes off ground, move toes and the soles of feet feel really strang, was worried at first, but reading so many stories about diferent feelings in feet, it’s obviously just the ms again, new meds from Japan on way sound really promising lets hope there trials are quick & positive, and no phamasutical companies try to stop it???

Must admit that Chillow Pillow sounds interesting, might have to pursue that one!!

Hi sue I got them from Amazon. You can buy them direct from chillow, but no difference in price

just ordered another for my eldest son, he said he wakes up constantly feeling rather unwell with the heat.

lynn x

I was going to contact the company and ask if they could make booties. I have one of their catalogues and do do a few things.

I would love a pair to keep my feet cool.

lynn x

P.s even my little pooch nicks it when I move lol

I have this all the time, it’s awful, sometimes worse than others but generally worst at night. The hotness sometimes teams up with tingling. It’s one of those things that if you mention it to anyone who hasn’t got MS they wonder why you’re making a fuss, ‘hot feet, so what?’ but it’s miserable.

I hope you get some relief, the chillow idea is appealing, I might give that a go too. Good luck with it.

Tx

1 Like

Thanks Lynn, will check it our on Amazon. I really struggle with my feet, especially after trying and not always achieving any form of exercise.

sue

Before the chillow I used water. (Only an inch in a bowl)… Oh my word it was hell getting my feet in. I had to put my big toes in and gradually lower my feet. The big problem was getting the arch of my foot in, it was almost like being electrocuted… As feet were lowered my legs would jump in the air. It helped, but wasn’t very practical when wanting to lay down

Lynn x

Thing is when I tell my MS Nurse she seems to pass it off as just another symptom, they dont get that some symptoms are more than that, I can cope with wobbly legs and feeling dizzy, bowel and bladder issues but these hot feet are driving me bonkers, oh well just another symptom…Debs x

Hi Debs

Finally managed to sort out my log in details and catching up on forum.

Re hot feet - I keep a hot water bottle in the fridge and put that on my feet. It is especially useful when they are burning in bed at night.

I’ve been on fingolimod since November '13 and it’s great. I haven’t had any noticeable side effects. I do manage in hot weather better these days so that’s a good side effect :-). I also have worse acid reflux since starting on it but my neuro doesn’t seem to think it’s connected. However there is a closed Facebook group Gilenya (Fingolimod) Users support Group and there are a few other users who have experienced similar so who knows? It’s still better than the side effects from Rebif which I was on previously.

Good luck

Tracey x